# SDR AWXA200401144

- Difficulty date: October 5, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498155
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, CORROSION WAS FOUND ON SIDE OF STRINGER 28 RT, BETWEEN BS 312 AND BS 322.  MAINTENANCE CUTOUT DAMAGED SECTION OF STRINGER 28 RT, FROM BS 312 TO BS 322; FABRICATED A REPAIR ANGLE AND CHANNEL; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-03, FIG 201.
